# SDR UPS08854016

- Difficulty date: October 13, 2008
- Submitted: December 3, 2008
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- Aircraft time: 68,964 hours, 26,297 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV DOUBLER AT STA 608 DOES NOT MEET SRM GUIDELINE.  REPAIRED PER UPS EO DC8 5320 31276.
